# SDR ZW0A0101101

- Difficulty date: April 30, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 12,225 hours, 5,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL OVERHEAD EMERGENCY LIGHTS, THE TAIL CONE SLIDE LIGHT, AND SEVERAL EGRESS LIGHTS WERE INOPERATIVE IN MID CABIN.  OVERHEAD AND TAIL CONE SLIDE LIGHTS CHECKED NORMAL.  SECURED SEVERAL LOOSE CONNECTORS AT ROWS 12 AND 25 FOR THE EGRESS LIGHTS.  CHECK-C 8-18-00 JFK.
